# SDR SWIA202162325

- Difficulty date: August 18, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAGGAGE BAY DOOR SILL HAS CORROSION (MARKED).     (C-CHECK RO 11/5/2021)    REPLACED NEW AFT BAGGAGE BAY DOOR SIL REF CRJ700 SRM 51-42-21-001-001-A01,  CRJ700 SRM 51-42-15-001-001-A01,  CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01 AND DWG MM670-35085 REV L LEAK CHECK GOOD. PRESSURE CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
